# SDR UALA2008120306731

- Difficulty date: December 2, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 64,163 hours, 18,463 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT AT STA 1480, STR 26L FRAME DENTED AT INBOARD FLANGE.  MAJOR REPAIR ACCOMPLISHED:  CUT OUT DAMAGED SECTION OF FLANGE AND FABRICATED A J-ANGLE REPAIR AND INSTALLED.
